Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe degree of regularity of a quadratic polynomial
Author(s) Timothy J. Hodges, Jacob Schlather
TypeArticle in Journal
AbstractLet F be a finite field of odd characteristic q . We calculate the degree of regularity for a quadratic element of the algebra F [ X 1 , , X n ] / 〈 X 1 q , , X n q 〉 , the first degree at which non-trivial annihilation occurs. We also give an explicit formula for the dimension of the space of non-trivial annihilators of a given degree. These questions arise in multivariate cryptography, particularly in the study of the Hidden Field Equation cryptosystems.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404912002010
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume217
Number2
Pages207 - 217
Year2013
Edition0
Translation No
Refereed No
Webmaster